Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 11, Issue 2 (2018), 153-166.
Certain subclasses of bi-univalent functions associated with the Chebyshev polynomials based on Hohlov operator
In this paper we introduce and investigate two new subclasses of the function class $\Sigma$ biunivalent functions in the open unit disk, which are associated with the Hohlov operator, and satisfying subordinate conditions. Furthermore, we find estimates on the Taylor-MacLaurin coefficients $|a_2|$ and $|a_3|$ for functions in these new subclasses by using Chebyshev polynomials. Several new consequences of these results are also pointed out.
The authors are grateful to the reviewers of this article, that gave valuable remarks, comments, and advices, in order to revise and improve the results of the paper.
Tbilisi Math. J., Volume 11, Issue 2 (2018), 153-166.
Received: 6 October 2017
Accepted: 2 April 2018
First available in Project Euclid: 6 July 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions
Murugusundaramoorthy, G.; Vijaya, K.; Güney, H. Ö. Certain subclasses of bi-univalent functions associated with the Chebyshev polynomials based on Hohlov operator. Tbilisi Math. J. 11 (2018), no. 2, 153--166. doi:10.32513/tbilisi/1530842677. https://projecteuclid.org/euclid.tbilisi/1530842677